# SDR NOCA0906

- Difficulty date: January 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1307
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-CHECK L1 DOOR EMERGENCY LIGHT INOP.  RELAMPED L1 EMERGENCY LIGHT OPS CHECKED NORMAL.  FWD GALLEY EMERGENCY LIGHT STRIP FADING.
